# SDR FXTA20181221001

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 5228
- Aircraft time: 3,624 hours, 7,962 cycles
- Engine: Pwc PT6A140
- Engine time: 3,624 hours, 7,962 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0409
- Condition: Failed
- Location: Fuel System
- Part time: 370 hours, 809 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE CASS MESSAGE. SENSOR ON ENGINE HAD FAILED.
